National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
Interior Regularity for Solutions to the Modified Navier—Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:3  Page:235-281  

Seregin G. A;  

文摘信息 问图书馆员

2    
On Partial Regularity of Suitable Weak Solutions to the Three-Dimensional Navier—Stokes equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:4  Page:356-387  

Ladyzhenskaya O. A;   Seregin G. A;  

文摘信息 问图书馆员

3    
On the Existence of the Pressure for Solutions of the Variational Navier—Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:3  Page:225-234  

Simon J;  

文摘信息 问图书馆员

4    
Equivalence of the Euler Equation with a Variational Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:4  Page:388-408  

Lani-Wayda B;  

文摘信息 问图书馆员

5    
Partial Regularity of Weak Solutions to the Navier—Stokes Equations in the Class $ L^{\infty}(0,T;\, L^3(\Omega)^3) 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:4  Page:309-325  

Neustupa J;  

文摘信息 问图书馆员

6    
Partial Regularity of Weak Solutions to the NavierStokes Equations in the Class $ L^{\infty} 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:3  Page:309  

Neustupa J;  

文摘信息 问图书馆员

7    
Well-Posedness of a Gas—Solid Phase Transition Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:3  Page:282-308  

Kaliev I. A;   Kazhikhov A. V;  

文摘信息 问图书馆员

8    
On the Problem of a Steady Fall of a Drop in a Liquid Medium 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:4  Page:326-355  

Solonnikov V. A;  

文摘信息 问图书馆员

9    
Linearized Instability in the Magnetic Bénard Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:2  Page:187-223  

Scarpellini B;  

文摘信息 问图书馆员

10    
The Asymptotic Properties of the Solution to the Stokes Problem in Domains That Are Layer-Like at Infinity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:2  Page:131-167  

Nazarov S. A;   Pileckas K;  

文摘信息 问图书馆员

11    
Unconditional Stability of Stationary Flows of Compressible Heat-Conducting Fluids Driven by Large External Forces 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:2  Page:168-186  

Feireisl E;   Petzeltová H;  

文摘信息 问图书馆员

12    
Soliton Collisions in the Ion Acoustic Plasma Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:1  Page:117-130  

Li Yi;   Sattinger D. H;  

文摘信息 问图书馆员

13    
On the Solvability of the Stokes and Navier-Stokes Problems in the Domains That Are Layer-Like at Infinity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:1  Page:78-116  

Nazarov S. A;   Pileckas K;  

文摘信息 问图书馆员

14    
Gravity and Capillary-Gravity Periodic Travelling Waves for Two Superposed Fluid Layers, One Being of Infinite Depth 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:1  Page:24-61  

Iooss;   ;   Gérard,;  

文摘信息 问图书馆员

15    
A Numerically Based Existence Theorem for the Navier-Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:1  Page:5-23  

Heywood John G;   Nagata Wayne;   Xie Wenzheng;  

文摘信息 问图书馆员

16    
On the Exponential Stability of the Rest State of a Viscous Compressible Fluid 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:1  Page:62-77  

Padula Mariarosaria;  

文摘信息 问图书馆员

17    
Editorial 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:1  Page:1-3  

Galdi Giovanni P;   Heywood John G;   Rannacher Rolf;  

问图书馆员

18    
Editorial 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:1  Page:1-3  

Galdi Giovanni P;   Heywood John G;   Rannacher Rolf;  

问图书馆员

19    
Gravity and capillary-gravity periodic travelling waves for two superposed fluid layers, one being of infinite depth 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Page:38  

Iooss;   ;   Gérard,;  

文摘信息 问图书馆员

20    
Editorial 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:1  Issue:1  Page:1  

文摘信息 问图书馆员

作者信息:×